Degenerate-elliptic operators in mathematical finance and higher-order regularity for solutions to variational equations

Paul M N Feehan, Camelia A. Pop

Research output: Contribution to journalArticlepeer-review

13 Scopus citations

Abstract

We establish higher-order weighted Sobolev and Hölder regularity for solutions to variational equations defined by the elliptic Heston operator, a linear second-order degenerate-elliptic operator arising in mathematical finance [27]. Furthermore, given C-smooth data, we prove C-regularity of solutions up to the portion of the boundary where the operator is degenerate. In mathematical finance, solutions to obstacle problems for the elliptic Heston operator correspond to value functions for perpetual American-style options on the underlying asset.

Original languageEnglish (US)
Pages (from-to)361-432
Number of pages72
JournalAdvances in Differential Equations
Volume20
Issue number3-4
StatePublished - 2015

Fingerprint

Dive into the research topics of 'Degenerate-elliptic operators in mathematical finance and higher-order regularity for solutions to variational equations'. Together they form a unique fingerprint.

Cite this